People who are hard to live without "naftizina", used to blame in the appearance of their addiction is the properties of the drug.However, if you look at the problem deeper, it becomes clear that the reason for the neglect is acquired according doctor's recommendations with regards to the dosage of the drug.It is a gradual increase in dose leads to dependence - that is the harsh truth of life.

gradual deliverance from "naftizinovoy" depending



In most cases, to get rid of dependence on the "treacherous" drops in one day does not work, so we have to act gradually.Alternatively, you can start using the funds to the mucous and blood vessels less radical.These tools include "Pinosol", "Akvalor" and other drops and sprays, con
sisting of essential oils (eucalyptus, aloe), sea water and other natural substances.You can also try to bury your nose aloe.

Another alternative method of getting rid of "naftizinovoy" according to a gradual reduction in the dose of the drug.In doing so, we must get to the regular daily cycle use "naftizina."Proper use of tools provides only 2-3 drops per day for adults and 1-2 drops for children.It is important to know what to bury his nose children under 1 year doctors do not recommend.

After application rate "naftizina" came back to normal, it is not necessary to stop the fight against addiction.The next thing you need to take - to dilute the medicine with plain or distilled water in the ratio of one to one and continue to use.Gradually reduce the content should be "naftizina" in such a solution down to zero.

If too started



The instructions for use of a nasal preparation "Naphthyzinum" indicates that it is recommended to use it only when necessary and for only 5-7 days.But some manage to "sit" on the drug for several years, and they even thought there is no "jump".

This overreliance "naftizina" can lead to a rather disastrous results, because it is a very strong vasoconstrictor.So, the person who uses the drug for a long time, can often experience dryness and a burning sensation in the nose, severe headache, and tachycardia.As a result, if it is impossible to cope with the addiction, be sure to share the problem with an experienced LORom or allergist.